# SDR CALA2022031700688

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27294
- Aircraft time: 100,415 hours, 23,924 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Hydraulic Line
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOSS OF L HYDRAULIC  SYSTEM FLUID AT FL 310 FOUND A LEAK ON UPPER HYDRAULIC LINE FOR THE TRUCK POSITION PICS REMOVED AND REPLACED HYDRAULIC LINE FOR TRUCK POSITION PRESSURE LEAK CHECK REQUIED ALSO SENSOR ABOVE THE RIGHT MAIN LANDING GEAR.   PART NIS IN LAX. ABOVE RIGHT HAND GEAR REF IPC 32-32-51-16.    REQUIRES OPS CHK PART# BACH8A04EE0557B    OR  19-3232-3-0118. AND SERVICING OF HYDRAULIC FLUID SERVICED A SIDE HYDRAULIC, LEAK CHECK, CHECK OPS NORMAL. RE-SERVICED TO APPROPRIATE LEVELS RETURN TO SERVICE
